# SDR 20010405SG001

- Difficulty date: February 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, SLATS EXTENDED INITIALLY TO 16 DEGREES.  SLATS RETRACTED WHEN 25 DEGREES FLAP WERE SELECTED.  COULD''NT DUPLICATE ON GROUND.  OPS CHECKED NORMAL IAW FIM 27-80-00.  REQUIRES FURTHER INVESTIGATION.  AIRCRAFT INSPECTED AND PREPARED FOR FERRY FLIGHT IAW PROCEDURES, CHAPTER 11 TAI GMM.  AIRCRAFT CONSIDERED AIRWORTHY FOR FLIGHT INTENDED.  (M)
